MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number HOL270R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No complaint sample was obtained during the timeframe for investigation despite attempts to collect the complaint sample made by the responsible sales representative.It is acknowledged that each holmium fiber unit is subject to 100% inspection prior to release which includes a verification for physical defects as well as power transmission testing with a holmium laser.An important factor is that dornier holmium fibers are fragile and must be handled with care as instructed in the dornier medtech holmium fiber ifu.The facility process for the storing the fibers prior to usage was not confirmed in the timeframe of this investigation.No manufacturing defects or inconsistencies were revealed during this investigation.The recognized likelihood of a unit being released for distribution broken is low as multiple manufacturing process controls are in place to prevent that occurrence.In this report, the unit was noticed with a break prior to use and no impact to the patient occurred.
 
Event or Problem Description
Complaint information was received for a holmium fiber which was identified broken out of the box prior to usage.No patient impact occurred due to this product complaint.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key10937555
Report Number1037955-2020-00044
Device Sequence Number3019387
Product Code GEX
UDI-Device Identifier00810116020447
UDI-Public01008101160204471724120410F4719R
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2024
Device Model NumberHOL270R
Device Lot NumberF4719R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1